# SDR CA031014002

- Difficulty date: June 12, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 8,259 hours
- Engine: Lyc O320E3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 400673
- Condition: Worn
- Location: Flap Handle
- Component: Flap Handle, Piper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN SPITE OF REPLACEMENT OF CLEVIS BOLT (AN23-11) AND BUSHING (63900-174) IN COMPLIANCE WITH AD 96-10-03, PIPER SERVICE BULLETIN 965, EXCESSIVE WEAR AND ELONGATION OF BUSHING HOLE WAS DISCOVERED. ALTHOUGH AD 96-10-03 DOES NOT REQUIRE A RECURRENT INSPECTION OF THE BUSHING INSTALLATION. THIS DISCREPANCY WAS FOUND AT THE TIME OF ROUTINE MAINTENANCE EVENT, ALTHOUGH A RECURRENT INSPECTION IS NOT REQUIRED BY AD 96-10-03, IT WOULD BE PRUDENT TO INSPECT THIS AREA PERIODICALLY.
